×

Found 1,127 Documents (Results 1–100)

100
MathJax

Teichmüller theory and applications to geometry, topology, and dynamics. Volume 3. Manifolds that fiber over the circle. (English) Zbl 07489395

Ithaca, NY: Matrix Editions (ISBN 978-1-943863-01-3/hbk). 241 p. (2022).
PDF BibTeX XML Cite

The existence of minimizers of energy for diffeomorphisms between two-dimensional annuli in \(\mathbb{R}^2\) and \(\mathbb{R}^3\). (English) Zbl 1483.31004

MSC:  31A05 30C70
PDF BibTeX XML Cite
Full Text: DOI

Extremal decomposition of the complex plane with free poles. (English. Ukrainian original) Zbl 1451.30022

J. Math. Sci., New York 246, No. 1, 1-17 (2020); translation from Ukr. Mat. Visn. 16, No. 3, 307-328 (2019).
MSC:  30C35 30C70 30C75
PDF BibTeX XML Cite
Full Text: DOI

Some unsolved problems about condenser capacities on the plane. (English) Zbl 1405.31003

Agranovsky, Mark (ed.) et al., Complex analysis and dynamical systems. New trends and open problems. Cham: Birkhäuser (ISBN 978-3-319-70153-0/hbk; 978-3-319-70154-7/ebook). Trends in Mathematics, 81-92 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Extremal length and uniformization. (English) Zbl 1391.32014

Basmajian, Ara S. (ed.) et al., In the tradition of Ahlfors-Bers, VII. Proceedings of the 6th Ahlfors-Bers colloquium, Yale University, New Haven, CT, USA, October 23–26, 2014. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-2651-4/pbk; 978-1-4704-4198-2/ebook). Contemporary Mathematics 696, 101-123 (2017).
MSC:  32G15 30C70 30C75
PDF BibTeX XML Cite
Full Text: DOI Link

Teichmüller theory and applications to geometry, topology, and dynamics. Volume 2: Surface homeomorphisms and rational functions. (English) Zbl 1398.30001

Ithaca, NY: Matrix Editions (ISBN 978-1-943863-00-6/hbk). x, 262 p. (2016).
PDF BibTeX XML Cite

Estimates of a spectrum of the integral means for lacunary series. (English. Russian original) Zbl 1312.30002

Russ. Math. 58, No. 10, 67-72 (2014); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2014, No. 10, 79-85 (2014).
MSC:  30C35 30C70
PDF BibTeX XML Cite
Full Text: DOI

\(L^\infty\)-extremal mappings in AMLE and Teichmüller theory. (English) Zbl 1291.30144

Gutiérrez, Cristian E. (ed.) et al., Fully nonlinear PDEs in real and complex geometry and optics. Lecture notes of the CIME summer school, Cetraro, Italy, July 9–13, 2012. Cham: Springer; Florence: Fondazione CIME (ISBN 978-3-319-00941-4/pbk; 978-3-319-00942-1/ebook). Lecture Notes in Mathematics 2087. CIME Foundation Subseries, 1-46 (2014).
MSC:  30C70 30C65
PDF BibTeX XML Cite
Full Text: DOI

Lectures on universal Teichmüller space. (Лекции об универсальном пространстве Тейхмюллера.) (Russian) Zbl 1295.30002

Lektsionnye Kursy NOTs 21. Moskva: Matematicheskiĭ Institut im. V. A. Steklova, RAN (ISBN 978-5-98419-050-3/pbk). 130 p. (2013).
PDF BibTeX XML Cite
Full Text: DOI Link

Extremal annuli on the sphere. (English) Zbl 1256.30039

Jiang, Yunping (ed.) et al., Quasiconformal mappings, Riemann surfaces, and Teichmüller spaces. AMS special session in honor of Clifford J. Earle, Syracuse, NY, USA, October 2–3, 2010. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-5340-5/pbk; 978-0-8218-9029-5/ebook). Contemporary Mathematics 575, 89-107 (2012).
PDF BibTeX XML Cite

To the theory of variational method for Beltrami equations. (English. Russian original) Zbl 1283.30050

J. Math. Sci., New York 182, No. 1, 37-54 (2012); translation from Ukr. Mat. Visn. 8, No. 4, 513-536 (2011).
MSC:  30C62 30C70
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

Software